Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7693547, 14 pages
http://dx.doi.org/10.1155/2016/7693547
Research Article

Finite-Time Synchronization of Chaotic Systems with Different Dimension and Secure Communication

Guangxi Colleges and Universities Key Laboratory of Complex System Optimization and Big Data Processing, Yulin Normal University, Yulin 537000, China

Received 8 May 2016; Accepted 12 July 2016

Academic Editor: Ricardo Aguilar-López

Copyright © 2016 Shouquan Pang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shouquan Pang, Yu Feng, and Yongjian Liu, “Finite-Time Synchronization of Chaotic Systems with Different Dimension and Secure Communication,” Mathematical Problems in Engineering, vol. 2016, Article ID 7693547, 14 pages, 2016. https://doi.org/10.1155/2016/7693547.